MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C VIVO XLARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C VIVO XLARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVXL5
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a pdc vivo device at c4-5 and two pdc sk devices at c5-6 and c6-7 on (b)(6) 2024.It was found that the vivo implant had migrated anteriorally, the sk implant at c5-6 was kyphotic, and the sk implant at c6-7 had migrated posteriorally and subsided.A second surgeon recommended removing all three levels and fusing c6-7, and converting c4-5 and c5-6 to pdc original.No additional information was provided and it is unknown if the patient received any additional surgical intervention.A review of the dhrs found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.A device evaluation could not be completed as the devices remain implanted within the patient.Imaging was provided that confirmed the implant migration and subsidence, and spinal kyphosis.There were no anomalies identified during the investigation related to the complaint.A reason for the migration, subsidence, and spinal kyphosis is unknown.The submission is 1 of 3 devices involved in this event.
 
Event or Problem Description
A patient was implanted with a pdc vivo device at c4-5 and two pdc sk devices at c5-6 and c6-7 on (b)(6) 2024.It was found that the vivo implant had migrated anteriorally, the sk implant at c5-6 was kyphotic, and the sk implant at c6-7 had migrated posteriorally and subsided.A second surgeon recommended removing all three levels and fusing c6-7, and converting c4-5 and c5-6 to pdc original.No additional information was provided and it is unknown if the patient received any additional surgical intervention.

Brand Name
PRODISC C VIVO XLARGE 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key21326997
Report Number3007494564-2025-00019
Device Sequence Number8062839
Product Code MJO
UDI-Device Identifier00843193113795
UDI-Public(01)00843193113795(17)290331(10)2024-0269
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDVXL5
Device Catalogue NumberN/A
Device Lot Number2024-0269
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age31 YR
Patient SexMale